Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9153
Title: Fourth‐order finite difference method for 2D parabolic partial differential equations with nonlinear first‐derivative terms
Authors: Jain, Manoj Kumar
Jain R.K.
Mohanty R.K.
Published in: Numerical Methods for Partial Differential Equations
Abstract: We attempt to obtain a two‐level implicit finite difference scheme using nine spatial grid points of O(k2 + kh2 + h4) for solving the 2D nonlinear parabolic partial differential equation v1uxx + v2uyy = f(x, y, t, u, ux, uy, u1) where v1 and v2 are positive constants, with Dirichlet boundary conditions. The method, when applied to a linear diffusion‐convection problem, is shown to be unconditionally stable. Computational efficiency and the results of numerical experiments are discussed. Copyright © 1992 Wiley Periodicals, Inc.
Citation: Numerical Methods for Partial Differential Equations (1992), 8(1): 21-31
URI: https://doi.org/10.1002/num.1690080102
http://repository.iitr.ac.in/handle/123456789/9153
Issue Date: 1992
ISSN: 0749159X
Author Scopus IDs: 57225721930
26659438700
22938082300
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Mohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India, School of Mathematics, Devi Ahilya University, Indore, 452001, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.